# SDR SWAA2018090624861

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE INBOARD DEFLECTOR RIB, UPPER FIXED PANEL, MID VERTICAL INTERCOSTAL, ANGLE CRACKED.  R&R ANGLE IAW DWG AND SRM.
